JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MAPPINGS OF CONSERVATIVE DISTANCES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MAPPINGS OF CONSERVATIVE DISTANCES
Jung, Soon-Mo;
  PDF(new window)
 Abstract
In this paper, we will deal with the Aleksandrov-Rassias problem. More precisely, we prove some theorems concerning the mappings preserving one or two distances.
 Keywords
Aleksandrov problem;Aleksandrov Rassias problem;isometry;distance preserving mapping;
 Language
English
 Cited by
 References
1.
Soviet Math. Dokl., 1970. vol.11. pp.116-120

2.
Proc. Amer. Math. Soc., 1953. vol.4. pp.810-815 crossref(new window)

3.
Aequationes Math., 1985. vol.29. pp.204-209 crossref(new window)

4.
Elem. Math., 1987. vol.42. pp.4-9

5.
Aequationes Math., 1987. vol.34. pp.61-63 crossref(new window)

6.
Math. Mag., 1973. vol.46. pp.148-151 crossref(new window)

7.
Facta Univ. Ser. Math. Inform., 1992. vol.7. pp.107-115

8.
Math. Mag., 1976. vol.49. pp.74-79 crossref(new window)

9.
Candidate's Dissertation, 1973.

10.
Soviet Math. Dokl., 1976. vol.17. pp.43-45

11.
Proc. Amer. Math. Soc., 1992. vol.116. pp.1115-1118

12.
Amer. Math. Monthly, 1983. vol.90. pp.200 crossref(new window)

13.
Facta Univ. Ser. Math. Inform., 1987. vol.2. pp.49-52

14.
Indian J. Math., 1990. vol.32. pp.275-278

15.
Recent Progress in Inequalities, 1998. pp.341-379

16.
J. Math. Anal. Appl., 1999. vol.235. pp.108-121 crossref(new window)

17.
J. Natur. Geom., 1993. vol.3. pp.1-38

18.
Proc. Amer. Math. Soc., 1993. vol.118. pp.919-925 crossref(new window)

19.
Nonlinear Funct. Anal. Appl., 2000. vol.5. pp.61-66

20.
Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat., 2000. vol.11. pp.1-8

21.
Aequationes Math., 1979. vol.19. pp.89-92 crossref(new window)

22.
J. Math. Anal. Appl., 1970. vol.254. pp.262-274 crossref(new window)

23.
J. Math. Anal. Appl., 2001. vol.254. pp.262-274 crossref(new window)